# SDR FDEA200903231437

- Difficulty date: March 23, 2009
- Submitted: April 27, 2009
- Operation: Air carrier
- Aircraft: N421FE
- Make and model: Airbus A310-222
- Aircraft serial: 342
- Aircraft time: 44,932 hours, 16,897 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: A53773657
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD COMPT, CORROSION FOUND BETWEEN FRAMES 24 TO 25 AND STGR 55 RT TO 53 LT. THE FITTING WAS REPAIRED AS PER EA 6-5310-127421.
